Optimal diversification within multi-asset portfolios using a conditional heteroscedasticity approach: Evidence from the US and the UK

F. Hamelink, M. Giliberto, M. Hoesli, B. MacGregor

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)31-46
Number of pages15
JournalJournal of Real Estate Portfolio Management
Volume5
Issue number1
Publication statusPublished - 1999

Cite this

@article{3e8962e0554545038c0453ab007d867d,
title = "Optimal diversification within multi-asset portfolios using a conditional heteroscedasticity approach: Evidence from the US and the UK",
author = "F. Hamelink and M. Giliberto and M. Hoesli and B. MacGregor",
note = "Pagination: 15",
year = "1999",
language = "English",
volume = "5",
pages = "31--46",
journal = "Journal of Real Estate Portfolio Management",
issn = "1083-5547",
publisher = "American Real Estate Society",
number = "1",

}

Optimal diversification within multi-asset portfolios using a conditional heteroscedasticity approach : Evidence from the US and the UK. / Hamelink, F.; Giliberto, M.; Hoesli, M.; MacGregor, B.

In: Journal of Real Estate Portfolio Management, Vol. 5, No. 1, 1999, p. 31-46.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Optimal diversification within multi-asset portfolios using a conditional heteroscedasticity approach

T2 - Evidence from the US and the UK

AU - Hamelink, F.

AU - Giliberto, M.

AU - Hoesli, M.

AU - MacGregor, B.

N1 - Pagination: 15

PY - 1999

Y1 - 1999

M3 - Article

VL - 5

SP - 31

EP - 46

JO - Journal of Real Estate Portfolio Management

JF - Journal of Real Estate Portfolio Management

SN - 1083-5547

IS - 1

ER -